Side effects of taking steroid medication

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Newer  medications  help reduce the time it takes to fall asleep. Some of these sleep-inducing drugs, which bind to the same receptors in the brain as do benzodiazepines, include  Lunesta ,  Sonata , and  Ambien . They are somewhat less likely than benzodiazepines to be habit-forming, but over time can still sometimes cause physical dependence. They can work quickly to increase drowsiness and sleep. Another sleep aid, called Rozerem , acts differently from other sleep medicines by affecting a brain hormone called melatonin, and is not habit-forming. Belsomra is another unique sleep aid that affects a brain chemical called orexin , and is not addictive or habit-forming.

These are unwanted effects that you consider are linked to taking a medicine. Side effects also include any effects from: misuse, abuse, an error in the way the medicine has been given or overdose (taking too much medicine). Reports can be made for any medicine (including specials and unlicensed products), any vaccine, herbal product, and complimentary remedies such as homeopathic remedies, blood factors (. factors I to XIII) and immunuloglobulins (. anti-D (RHO) immunoglobulin). You can even report suspected side effects from a drug you think might be happening as a result of interactions with food and drink.

Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks


Instances of PTSD (abbreviation for Post Traumatic Stress Disorders), have been on the rise in recent years. It is something which many veterans come home with after serving many years over seas, and is also be found in people who have been through severe trauma. The condition can make people go to extremes, and can even make some take their own lives. If you are suffering from PTSD, the good news is that CBD oil can be of help. CBD oil is well known to produce anti anxiety and anti-inflammatory effects. After it is ingested, it actually slows everything down and induces a calming feeling.

Side effects of taking steroid medication

side effects of taking steroid medication

Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks

Media:

side effects of taking steroid medicationside effects of taking steroid medicationside effects of taking steroid medicationside effects of taking steroid medicationside effects of taking steroid medication

http://buy-steroids.org